An infinite collection of absolutely convex subgroups

Herbert A. Hollister

Czechoslovak Mathematical Journal (1992)

  • Volume: 42, Issue: 2, page 311-312
  • ISSN: 0011-4642

How to cite

top

Hollister, Herbert A.. "An infinite collection of absolutely convex subgroups." Czechoslovak Mathematical Journal 42.2 (1992): 311-312. <http://eudml.org/doc/31276>.

@article{Hollister1992,
author = {Hollister, Herbert A.},
journal = {Czechoslovak Mathematical Journal},
keywords = {absolutely convex subgroups; nilpotent -group; orderable group; torsion-free nilpotent group},
language = {eng},
number = {2},
pages = {311-312},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {An infinite collection of absolutely convex subgroups},
url = {http://eudml.org/doc/31276},
volume = {42},
year = {1992},
}

TY - JOUR
AU - Hollister, Herbert A.
TI - An infinite collection of absolutely convex subgroups
JO - Czechoslovak Mathematical Journal
PY - 1992
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 42
IS - 2
SP - 311
EP - 312
LA - eng
KW - absolutely convex subgroups; nilpotent -group; orderable group; torsion-free nilpotent group
UR - http://eudml.org/doc/31276
ER -

NotesEmbed ?

top

You must be logged in to post comments.